Alert archive / Illinois / Blizzard Warnings in 2026

Blizzard Warning 1, NWS Lincoln, IL

March 15, 2026Knox County, Stark County, Illinois

NWS Lincoln, IL issued this blizzard warning at Mar 15, 2026, 2:33 AM CDT for Knox County, Stark County, Illinois. It took effect at Mar 15, 2026, 10:00 PM CDT. It was in force for 15 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 15, 2026, 2:33 AM CDT (07:33 UTC)
In effect from
Mar 15, 2026, 10:00 PM CDT
Expired
Mar 16, 2026, 1:00 PM CDT
In force
15 hr
Issued by
NWS Lincoln, IL

Counties Knox County, IL, Stark County, IL

The radar

The Quad Cities radar (KDVN), 82 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 5:00 AM CDTSNOW 4Knoxville, ILGetting light snow and blowing snow at 5 am.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2026-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2026-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1281 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
715 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

759 
WWUS43 KILX 150733
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
233 AM CDT Sun Mar 15 2026

ILZ027-028-152100-
/O.NEW.KILX.BZ.W.0001.260316T0300Z-260316T1800Z/
Knox-Stark-
Including the cities of Toulon and Galesburg
233 AM CDT Sun Mar 15 2026

...BLIZZARD WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT 
MONDAY...

* WHAT...Blizzard conditions expected. Total snow accumulations 
  between 2 and 3 inches. Winds gusting as high as 50 mph.

* WHERE...Stark and Knox Counties.

* WHEN...From 10 PM this evening to 1 PM CDT Monday.

* IMPACTS...Plan on slippery road conditions. Areas of blowing snow 
  could significantly reduce visibility to a quarter mile or less at 
  times. The hazardous conditions will likely impact the Monday 
  morning commute. Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. The latest road conditions for Illinois can be 
obtained on the Internet at www.gettingaroundillinois.com

&&

$$

07
4 follow-up statements
359 
WWUS43 KILX 151539
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
1039 AM CDT Sun Mar 15 2026

ILZ027-028-160600-
/O.CON.KILX.BZ.W.0001.260316T0300Z-260316T1800Z/
Knox-Stark-
Including the cities of Galesburg and Toulon
1039 AM CDT Sun Mar 15 2026

...BLIZZARD WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 
PM CDT MONDAY...

* WHAT...Blizzard conditions expected. Total snow accumulations 
  between 2 and 3 inches. Winds gusting as high as 50 mph.

* WHERE...Stark and Knox Counties.

* WHEN...From 10 PM this evening to 1 PM CDT Monday.

* IMPACTS...Plan on slippery road conditions. Areas of blowing snow 
  could significantly reduce visibility. The hazardous conditions 
  could impact the Monday morning commute. Gusty winds could bring 
  down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. The latest road conditions for Illinois can be 
obtained on the Internet at www.gettingaroundillinois.com

&&

$$

ILZ029-030-036-040-160600-
/O.NEW.KILX.WW.Y.0002.260316T0300Z-260316T1800Z/
Peoria-Marshall-Fulton-Schuyler-
Including the cities of Peoria, Lacon, Rushville, and Canton
1039 AM CDT Sun Mar 15 2026

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM 
CDT MONDAY...

* WHAT...Snow expected. Total snow accumulations up to two inches. 
  Winds gusting as high as 50 mph. Falling snow expected to be wind 
  blown, significantly reducing visibility, creating blizzard-like 
  conditions.

* WHERE...Marshall, Peoria, Fulton, and Schuyler Counties.

* WHEN...From 10 PM this evening to 1 PM CDT Monday.

* IMPACTS...Plan on slippery road conditions and rapidly changing 
  visibility. The hazardous conditions could impact the Monday 
  morning commute. Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for Illinois can be obtained on the Internet at 
www.gettingaroundillinois.com

Persons are urged to stay indoors until conditions improve. If you 
must go outside, dress in layers. Several layers of clothes will 
keep you warmer than a single heavy coat. Cover exposed skin to 
reduce your risk of frostbite or hypothermia. Gloves, a scarf, and a 
hat will keep you from losing your body heat.

&&

$$

Copple
301 
WWUS43 KILX 160326
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
1026 PM CDT Sun Mar 15 2026

ILZ027-028-161000-
/O.CON.KILX.BZ.W.0001.000000T0000Z-260316T1800Z/
Knox-Stark-
Including the cities of Galesburg and Toulon
1026 PM CDT Sun Mar 15 2026

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

* WHAT...Blizzard conditions at times. Additional snow accumulations 
  between 1 and 3 inches. Winds gusting as high as 50 mph.

* WHERE...Stark and Knox Counties.

* WHEN...Until 1 PM CDT Monday.

* IMPACTS...Whiteout conditions are expected at times, and will make 
  travel treacherous and potentially life-threatening. The hazardous 
  conditions will impact the Monday morning commute. Gusty winds 
  could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. The latest road conditions for Illinois can be 
obtained on the Internet at www.gettingaroundillinois.com


&&

$$

ILZ031-037-038-041-042-047-048-161000-
/O.EXA.KILX.WW.Y.0002.000000T0000Z-260316T1800Z/
Woodford-Tazewell-McLean-Mason-Logan-Cass-Menard-
Including the cities of Normal, Petersburg, Beardstown, Havana,
Lincoln, Eureka, Pekin, and Bloomington
1026 PM CDT Sun Mar 15 2026

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY...

* WHAT...Snow. Snow accumulations up to two inches. Winds gusting as 
  high as 45 mph causing areas of blowing snow.

* WHERE...Logan, Mason, McLean, Menard, Tazewell, Woodford, and Cass 
  Counties.

* WHEN...Until 1 PM CDT Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Monday morning commute. Gusty winds 
  could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury. The latest road 
conditions for Illinois can be obtained on the Internet at 
www.gettingaroundillinois.com.

&&

$$

ILZ029-030-036-040-161000-
/O.CON.KILX.WW.Y.0002.000000T0000Z-260316T1800Z/
Peoria-Marshall-Fulton-Schuyler-
Including the cities of Rushville, Lacon, Peoria, and Canton
1026 PM CDT Sun Mar 15 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

* WHAT...Snow. Additional snow accumulations up to two inches. Winds 
  gusting as high as 50 mph causing significantly reduced visibility 
  in blowing snow.

* WHERE...Marshall, Peoria, Fulton, and Schuyler Counties.

* WHEN...Until 1 PM CDT Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions will impact the Monday morning commute. Gusty winds 
  could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury. The latest road 
conditions for Illinois can be obtained on the Internet at 
www.gettingaroundillinois.com.

&&

$$

Geelhart
137 
WWUS43 KILX 160751
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
251 AM CDT Mon Mar 16 2026

ILZ027-028-161800-
/O.CON.KILX.BZ.W.0001.000000T0000Z-260316T1800Z/
Knox-Stark-
Including the cities of Toulon and Galesburg
251 AM CDT Mon Mar 16 2026

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS 
AFTERNOON...

* WHAT...Blizzard conditions. Additional snow accumulations between 
  2 and 4 inches. Northwest winds gusting as high as 35 to 45 mph.

* WHERE...Stark and Knox Counties.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Whiteout conditions are expected and will make travel 
  treacherous and potentially life-threatening. Plan on slippery 
  road conditions. Widespread blowing and drifting snow could 
  significantly reduce visibility. The hazardous conditions will 
  impact the Monday morning commute. Gusty winds could bring down 
  tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. The latest road conditions for Illinois can be 
obtained on the Internet at www.gettingaroundillinois.com

Persons should consider delaying all travel. Motorists should use 
extreme caution if travel is absolutely necessary.

&&

$$

ILZ029>031-036>038-040>042-047-048-161800-
/O.CON.KILX.WW.Y.0002.000000T0000Z-260316T1800Z/
Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-
Logan-Cass-Menard-
Including the cities of Pekin, Havana, Beardstown, Bloomington,
Canton, Normal, Petersburg, Peoria, Rushville, Lincoln, Lacon,
and Eureka
251 AM CDT Mon Mar 16 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS 
AFTERNOON...

* WHAT...Snow. Additional snow accumulations between 1 and 3 inches. 
  Northwest winds gusting as high as 35 to 45 mph.

* WHERE...Portions of central and west central Illinois.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Monday morning commute. Gusty winds 
  could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for Illinois can be obtained on the Internet at 
www.gettingaroundillinois.com

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

07
060 
WWUS43 KILX 161756
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
1256 PM CDT Mon Mar 16 2026

ILZ027-028-170000-
/O.EXP.KILX.BZ.W.0001.000000T0000Z-260316T1800Z/
/O.EXB.KILX.WW.Y.0002.000000T0000Z-260317T0000Z/
Knox-Stark-
Including the cities of Toulon and Galesburg
1256 PM CDT Mon Mar 16 2026

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...BLIZZARD WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

* WHAT...Light snow still falling. Blowing and drifting snow causing 
  significant visibility reduction, less than a quarter of a mile at 
  times. Winds gusting as high as 40 mph.

* WHERE...Stark and Knox Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Plan on slippery road conditions. Widespread blowing and 
  drifting snow could significantly reduce visibility. The hazardous 
  conditions will impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for Illinois can be obtained on the Internet at 
www.gettingaroundillinois.com

&&

$$

ILZ029>031-036>038-040>042-047-048-170000-
/O.EXT.KILX.WW.Y.0002.000000T0000Z-260317T0000Z/
Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-
Logan-Cass-Menard-
Including the cities of Peoria, Petersburg, Lacon, Rushville,
Pekin, Havana, Canton, Beardstown, Lincoln, Normal, Bloomington,
and Eureka
1256 PM CDT Mon Mar 16 2026

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS 
EVENING...

* WHAT...Light snow still falling. Blowing and drifting snow causing 
  significant visibility reduction, less than a quarter of a mile at 
  times. Winds gusting as high as 40 mph.

* WHERE...Portions of central and west central Illinois.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Plan on slippery road conditions. Widespread blowing and 
  drifting snow could significantly reduce visibility. The hazardous 
  conditions will impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for Illinois can be obtained on the Internet at 
www.gettingaroundillinois.com

&&

$$

Copple

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this blizzard warning went out at Mar 15, 12:35 AM CDT, 1 hour 58 minutes earlier. Its key messages:

  • Severe weather is possible Sunday afternoon and evening, with the greatest threat near and east of Interstate 55. Damaging winds potentially exceeding 75 mph and a few tornadoes are the primary hazards.
  • A sharp transition from rain to snow occurs Sunday night behind a strong cold front, accompanied by wind gusts over 40 mph and rapidly falling temperatures. Snow accumulations are possible with the highest probabilities of exceeding 2 inches focused near and west of the Illinois River.
  • Subfreezing high temperatures and minimum wind chills between 0 and -10 degrees are expected Monday and Tuesday mornings before a significant warming trend takes over for the last half of the new week.
Area forecast discussion, Mar 15, 12:35 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
1235 AM CDT Sun Mar 15 2026

.KEY MESSAGES...

- Severe weather is possible Sunday afternoon and evening, with
  the greatest threat near and east of Interstate 55. Damaging
  winds potentially exceeding 75 mph and a few tornadoes are the
  primary hazards.

- A sharp transition from rain to snow occurs Sunday night behind
  a strong cold front, accompanied by wind gusts over 40 mph and
  rapidly falling temperatures. Snow accumulations are possible
  with the highest probabilities of exceeding 2 inches focused
  near and west of the Illinois River.

- Subfreezing high temperatures and minimum wind chills between 0
  and -10 degrees are expected Monday and Tuesday mornings before
  a significant warming trend takes over for the last half of the
  new week.

&&

.DISCUSSION...
Issued at 217 PM CDT Sat Mar 14 2026

Surface analysis early this afternoon shows surface high pressure
centered over lower Michigan/Ohio with breezy east-southeast winds
across central Illinois. Mostly cloudy skies have kept temperatures
a few degrees cooler than originally anticipated with highs expected
to top out in the upper 40s to middle 50s. A deepening surface low
will track from the central Plains into the Great Lakes Region on
Sunday, bringing a period of impactful weather Sunday through Monday.

Strong southerly winds will develop out ahead of an approaching cold
front on Sunday with high probabilities for gusts to exceed 40 mph
through Sunday night. A warm, moist airmass will advect northward
during the day with high temperatures expected to climb into the 60s
to low 70s. Periods of showers and thunderstorms will begin as early
as mid to late morning, though the threat for strong to severe
storms increases later Sunday afternoon/evening with the arrival of
the cold front. The latest suite of CAMs shows a line of
thunderstorms developing in west-central Illinois between 19-21Z as
a strengthening mid-level jet begins rounding the base of a trough,
further increasing deep layer shear. Although dewpoints in the 50s
will limit instability (<1000 J/kg MLCAPE), robust deep layer shear
and strong kinematics will favor a squall line/QLCS event, with
damaging winds and tornadoes being the primary hazards through the
evening. The highest threat will be east of I-55 where an Enhanced
risk for severe storms (level 3 of 5) is in place.

Behind the front, strong cold air advection will transition
precipitation to snow Sunday night within the lows deformation
zone. Accumulating snow continues to be a possibility with about a
50-70% chance for seeing at least 2 inches near and west of the
Illinois River, with lesser amounts further east and southeast.
Strong west- northwest winds on the backside of the departing low
will significantly reduce visibility where snow is falling,
resulting in hazardous travel conditions. A winter weather
headline may be needed for counties near and west of the Illinois
River where the highest accumulations are forecast.

Much colder air filters in behind the system for Monday and Tuesday
with ECMWF EFI showing values around -0.8, which indicates an
unseasonably anomalous event. Temperatures will be coldest Monday
night with values falling into the single digits to teens. Breezy
winds during this period will send wind chills below zero for
western parts of the state Monday morning and for most Tuesday
morning.

A quick hitting clipper system may bring another shot of wintry
precipitation Tuesday night, possibly resulting in minor snow
accumulations. Temperatures will moderate by midweek then surge well
above normal late in the week into next weekend as upper ridging
over the western CONUS amplifies, allowing mid-level heights to
quickly rise over the Midwest states.

NMA

&&

.AVIATION...  (For the 06z TAFs through 06z Sunday Night)
Issued at 1235 AM CDT Sun Mar 15 2026

All sites will start as VFR with mid level cigs around 12-15kft.
HiRes models show a narrow line of sub severe showers and
scattered storms moving across all sites in the morning. Cigs
could drop to MVFR around 2.5kft with these storms and have a 2hr
PROB30 group at PIA and BMI. Only VCSH for SPI, DEC, and CMI with
no MVFR cigs. All sites will have MVFR cigs for late morning and
afternoon, but when main line of storms develops and moves through
each site, have a 3hr TEMPO group at each site with very high
winds, vis around 1sm and cigs below 1kft. After storms, rain/snow
mix is possible at all sites, but have no reduction in vis and
lower MVFR cigs. Winds will continue to increase in speed out of
the southeast, then become southerly for most of the day, then
westerly after the front/storms moves through. Gusts will be very
high just ahead of the afternoon storms and behind in the evening.

Auten

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 10 AM this morning to 7 AM CDT Monday for
ILZ027>031-036>038-040>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Mar 14, 3:41 PM CDT, 10 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
341 PM CDT Sat Mar 14 2026

ILZ027>031-036>038-040>043-047>053-152045-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon-Christian-
Macon-
341 PM CDT Sat Mar 14 2026

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A narrow line of strong to severe thunderstorms is expected to
develop and move eastward ahead of a cold front Sunday afternoon.
Damaging wind gusts in excess of 60 mph will be the primary risk.
While the risk is lower, localized hail up to an inch in diameter
and a tornado or two could also occur.

Strong southerly winds will gust 35 to 50 mph ahead of the cold
front Sunday, and switch northwest during the evening with gusts over
45 mph Sunday night into Monday. Rain will turn to snow Sunday
evening and may continue off and on through Monday morning. 1 to 3
inches of snow are forecast over the IL river valley, with the
highest chances (20-40%) in more than 3 inches of accumulation
northwest of Galesburg. A dusting up to 2 inches is forecast
elsewhere across central IL. Blowing and drifting snow is expected to
create travel hazards for the Monday morning commute especially from
I-55 northwest.

There is medium confidence (40-60% chance) in wind chills below 0
Sunday night and high confidence (70-90% chance) in wind chills below
0 Monday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

ILZ044>046-054>057-061>063-066>068-071>073-152045-
Piatt-Champaign-Vermilion-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
341 PM CDT Sat Mar 14 2026

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A narrow line of severe thunderstorms is expected to develop and
move eastward ahead of a cold front Sunday afternoon into early
evening. Damaging wind gusts, locally in excess of 70 mph, will be
the primary risk. However, a couple tornadoes cannot be ruled out.

Strong southerly winds will gust 40 to 55 mph ahead of the cold
front Sunday, then switch northwest during the evening with gusts
over 40 mph overnight into Monday. Rain will change to snow during
early overnight Sunday night and continue into early Monday
afternoon. A dusting up to 2 inches of snow is forecast with patchy
blowing snow late Sunday night into Monday. This could create travel
hazards for the Monday morning commute especially north of I-70.

Wind chills are forecast to fall into the single digits Monday
morning, with a 50-70% (highest north of I-70) chance they fall
below 0 Monday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

Bumgardner

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:02 AM CDTSevere Thunderstorm WarningILXMason, Menard, Sangamon17 min
Mar 15, 8:17 AM CDTSevere Thunderstorm WarningILXCass, Mason, Menard28 min
Mar 15, 8:39 AM CDTSevere Thunderstorm WarningILXPeoria, Tazewell13 min
Mar 15, 9:50 AM CDTSpecial Weather StatementILXChristian25 min
Mar 15, 10:39 AM CDTWinter Weather AdvisoryILXCass, Fulton, Knox, Logan, McLean, Marshall and 7 more37 hr
Mar 15, 4:16 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon, Scott44 min
Mar 15, 4:56 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon34 min
Mar 15, 5:03 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon42 min
Mar 15, 5:39 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell51 min
Mar 15, 5:40 PM CDTTornado WarningILXLogan, Sangamon35 min
Mar 15, 5:44 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon46 min
Mar 15, 6:00 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Shelby45 min
Mar 15, 6:00 PM CDTTornado WarningILXDeWitt, Logan, Macon45 min
Mar 15, 6:15 PM CDTTornado WarningILXChristian, Macon, Moultrie, Shelby30 min
Mar 15, 6:21 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Macon, Piatt39 min
Mar 15, 6:37 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Douglas, Moultrie, Piatt, Shelby38 min
Mar 15, 6:43 PM CDTTornado WarningILXChampaign, Douglas, Moultrie, Piatt32 min
Mar 15, 6:54 PM CDTTornado WarningILXColes, Douglas, Moultrie36 min
Mar 15, 6:56 PM CDTTornado WarningILXChampaign, DeWitt, McLean, Piatt34 min
Mar 15, 6:58 PM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt41 min

Nearby

Blizzard Warnings in Illinois, 2026Every blizzard warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.